# SDR COOSDR02112

- Difficulty date: April 30, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N1910
- Make and model: Boeing 727-23
- Aircraft serial: 19385
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 69171802
- Condition: Cracked
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING BAY STA 850 PNEUMATIC DUCT CRACKED.
